[1]黄 菲,陈晓莉.多线性平方函数的加权Morrey型估计[J].江西师范大学学报(自然科学版),2016,40(06):595-598.
 HUANG Fei,CHEN Xiaoli.The Weighted Morrey Type Estimates for Multilinear Square Function[J].Journal of Jiangxi Normal University:Natural Science Edition,2016,40(06):595-598.
点击复制

多线性平方函数的加权Morrey型估计()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
40
期数:
2016年06期
页码:
595-598
栏目:
出版日期:
2016-12-01

文章信息/Info

Title:
The Weighted Morrey Type Estimates for Multilinear Square Function
作者:
黄 菲陈晓莉
江西师范大学数学与信息科学学院,江西 南昌 330022
Author(s):
HUANG FeiCHEN Xiaoli
College of Mathematics and Informatics,Jiangxi Normal University,Nanchang Jiangxi 330022,China
关键词:
多线性平方函数 加权Morrey空间
Keywords:
multilinear square function weight weighted Morrey spaces
分类号:
O 174.2
摘要:
利用2进分解技术研究了一类多线性平方函数的连续性,建立了多线性平方函数在加权Morrey空间上的有界性,即当所有pi>1时,Lp11)×…×Lpmm)→L<sup>p,κ(υω),当某个pi=1 时,Lp11)×…×Lpmm)→WL<sup>p,κ(υω).
Abstract:
The continuity of a class of multilinear square function is studied and a binary decomposition technique is used to obtain the boundness of multilinear square function T on weighted Morrey spaces.That is,the Lp11)×…×Lpmm)→L<sup>p,κ(υω) estimate of T on each pi>1 and weak type Lp11)×…×Lpmm)→WL<sup>p,κ(υω) estimate of T when there is some pi=1 are established.

参考文献/References:

[1] Coifman R R,Meyer Y.On commutators of singular integrals and bilinear singular integrals [J].Trans Amer Math Soc,1975,212:315-331.
[2] Coifman R R,Meyer Y.Commutateurs d’intégrales singulières et opérateurs multilinéaires [J].Ann Inst Fourier:Grenoble,1978,28(3):177-202.
[3] Grafaskos L,Torres R.Multilinear calderón-zygmund theory [J].Adv Math,2002,165(1):124- 164.
[4] Grafaskos L,Torres R.Maximal operator and weighted norm inequalities for multilinear singular integrals [J].Indiana Univ Math J,2002,51(5):1261-1276.
[5] Coifman R R,Deng Donggao,Meyer Y.Domains de la racine carre de certains oprateurs diffrentiels accrtifs [J].Ann Inst Fourier:Grenoble,1983,33(2):123-134.
[6] Coifman R R,McIntosh A,Meyer Y.Lintegrale de Cauchy definit un operateur borne sur L2 pour les courbes lips-chitziennes [J].Ann of Math,1982,116(2):361-387.
[7] David G,Journé J L.Une caractrisation des oprateurs intgraux singuliers borns sur L2(Rn) [J].C R Math Acad Sci Paris,1983,296(7):761-764.
[8] Fabes E B,Jerison D,Kenig C.Multilinear littlewood-paley estimates with applications to partial differential equations [J].Proc Natl Acad Sci,1982,79(18):5746-5750.
[9] Fabes E B,Jerison D,Kenig C.Necessary and sufficient conditions for absolute continuity of elliptic harmonic measure [J].Ann of Math,1984,119(1):121-141.
[10] Wang Songbai,Jiang Yinsheng.Multilinear singular integrals and their commutators with nonsmooth kernels on weighted Morrey spaces [J].Abstract and Applied Analysis,2013,2013:4339-4344.
[11] Xue Qingying,Yan Jingquan.Multilinear version of reversed Hóder inequality and its applications to multilinear Calderon-Zygmund operators [J].Journal of the Mathematical Society of Japan,2012,64(4):1053-1069.
[12] 胡伶俐,陈冬香.Bochner-Riesz算子极大交换子在加权Morrey型空间的有界性 [J].江西师范大学学报:自然科学版,2010,34(5):414-416.
[13] 吴丽丽,陈冬香.关于Marcinkiewicz积分交换子在Morrey空间上的有界性的一点注记 [J].江西师范大学学报:自然科学版,2010,34(6):582-585.
[14] 吴翠兰,王云杰,束立生.Marcinkiewicz积分交换在加权Morrey空间上的有界性 [J].数学刊,2014,35A(6):685-696.
[15] Pan Yali,Li Changwen,Wen Zongliang.The boundedness of the singular integral operator with varable Caldró-Zygmund kernel on weighted Morrey spaces [J].Chinese Quarterly Journal of Mathematics,2015,30(1):39-46.

备注/Memo

备注/Memo:
收稿日期:2016-06-07基金项目:国家自然科学基金(11461033)资助项目.通信作者:陈晓莉(1978-),女,浙江永康人,副教授,博士,主要从事调和分析的研究.
更新日期/Last Update: 1900-01-01